# SDR ASAA2021122037032

- Difficulty date: December 20, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5347219620000
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR BEAM CORRODED +Y160.5DOT:W465 GROUNDED - YES. REMOVED AND REPLACED AFT CABIN FLOOR BEAM IAW  AIRBUS A320 SRM 51-42-11 AND DWG # D53472040REMOVED DOT
